# SDR ASAA0580285

- Difficulty date: May 16, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99579181
- Condition: Cracked
- Location: Fs 693-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FLOOR PANEL E-8 IS MISSING SPACER IN SUPPORT.  REMOVED DAMAGED SECTION OF HAT CHANNEL DUE CRACK.  INSTALLED REPLACEMENT HAT CHANNEL SECTION AND SPLICE.  (M)
